Alert archive / Kansas / River Flood Warnings in 2010
River Flood Warning 13, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 9, 2010, 8:41 AM CDT for Butler County, Cowley County, Kansas. It took effect at Jun 9, 2010, 12:11 PM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2010, 8:41 AM CDT (13:41 UTC)
- In effect from
- Jun 9, 2010, 12:11 PM CDT
- Expired
- Jun 11, 2010, 9:36 AM CDT
- In force
- 45 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Moderate
Counties Butler County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 56 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Whitewater River (KS) at Augusta (AGSK1). The gauge peaked at 25.02 ft at Jun 10, 2010, 2:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07147190, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
715
WGUS43 KICT 091341
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
841 AM CDT WED JUN 9 2010
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
WHITEWATER RIVER AT TOWANDA AFFECTING BUTLER COUNTY.
WHITEWATER RIVER NEAR AUGUSTA AFFECTING BUTLER AND COWLEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC015-100141-
/O.NEW.KICT.FL.W.0012.100609T1448Z-100611T1241Z/
/TOWK1.2.ER.100609T1448Z.100610T0600Z.100611T0041Z.NO/
841 AM CDT WED JUN 9 2010
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE WHITEWATER RIVER AT TOWANDA.
* UNTIL FRIDAY MORNING.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* DUE TO THE RECENT AND ONGOING SHOWERS AND THUNDERSTORMS...THE WHITEWATER RIVER
AT TOWANDA IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 26.9 FEET BY EARLY THURSDAY MORNING. THEN THE WHITEWATER RIVER AT
TOWANDA SHOULD FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 28.0 FEET...WATER LEVEL REACHES ABOUT 2.0 FT ON PROPERTY
0.25 MILE EAST OF GAGE ON UPSTREAM SIDE OF BRIDGE. THE HEIGHT OF
THE DOWNSTREAM SURFACE IS CONSIDERABLY LOWER THAN UPSTREAM SURFACE
LIKELY DUE TO BACKWATER EFFECT.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
TOWANDA 22.0 19.2 WED 7 AM 26.2 12.6 8.0
$$
KSC015-035-100141-
/O.NEW.KICT.FL.W.0013.100609T1705Z-100611T2045Z/
/AGSK1.2.ER.100609T1705Z.100610T1800Z.100611T0845Z.NO/
841 AM CDT WED JUN 9 2010
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE WHITEWATER RIVER NEAR AUGUSTA.
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON.
* AT 8:15 AM WEDNESDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* DUE TO THE RECENT AND ONGOING SHOWERS AND THUNDERSTORMS...THE WHITEWATER RIVER
NEAR AUGUSTA IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 27.1 FEET BY EARLY THURSDAY AFTERNOON. THEN THE WHITEWATER RIVER NEAR
AUGUSTA SHOULD FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 30.0 FEET...WIDESPREAD FLOODING OF AGRICULTURAL AND
LOW-LYING AREAS CAN BE ANTICIPATED. SEVERAL ROADS ARE INUNDATED
WITH FLOOD WATERS ESPECIALLY ON THE WEST SIDE OF TOWN.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
AUGUSTA 21.0 10.8 WED 8 AM 26.3 17.7 8.5
$$6 follow-up statements
058
WGUS83 KICT 091511
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1011 AM CDT WED JUN 9 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WHITEWATER RIVER NEAR AUGUSTA AFFECTING BUTLER AND COWLEY COUNTIES.
WHITEWATER RIVER AT TOWANDA AFFECTING BUTLER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC015-100311-
/O.CON.KICT.FL.W.0012.000000T0000Z-100611T1241Z/
/TOWK1.2.ER.100609T1448Z.100610T0600Z.100611T0041Z.NO/
1011 AM CDT WED JUN 9 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER AT TOWANDA.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 26.9 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 25.0 FEET...WIDESPREAD FLOODING OVER CULTIVATED LAND ON
OUTSIDE RIGHT BANK CAN BE EXPECTED. MINOR FLOODING OCCURS ALONG LEFT
BANK WHERE OVERLFLOW BEGINS AT 24.7 FT.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
TOWANDA 22.0 21.2 WED 09 AM 26.2 12.6 8.0
$$
KSC015-035-100311-
/O.EXT.KICT.FL.W.0013.100609T1711Z-100611T2045Z/
/AGSK1.2.ER.100609T1711Z.100610T1800Z.100611T0845Z.NO/
1011 AM CDT WED JUN 9 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER NEAR AUGUSTA.
* UNTIL FRIDAY AFTERNOON.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 13.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 27.1 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...FLOOD WATERS BEGIN TO FLOW OVER SOUTHWEST 70TH
STREET JUST TO THE EAST OF THE RIVER BRIDGE AND ALSO ACROSS SOUTHWEST
60TH STREET NEAR THE RIVER BRIDGE LOCATED ABOUT 2 MILES NORTHWEST OF
TOWN.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
AUGUSTA 21.0 13.7 WED 10 AM 26.3 17.7 8.5
$$140
WGUS83 KICT 091912
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
212 PM CDT WED JUN 9 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WHITEWATER RIVER AT TOWANDA AFFECTING BUTLER COUNTY.
WHITEWATER RIVER NEAR AUGUSTA AFFECTING BUTLER AND COWLEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC015-100712-
/O.EXT.KICT.FL.W.0012.000000T0000Z-100611T0954Z/
/TOWK1.2.ER.100609T1510Z.100610T0600Z.100610T2154Z.NO/
212 PM CDT WED JUN 9 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER AT TOWANDA.
* AT 1:00 PM WEDNESDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.6 FEET BY
EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...WIDESPREAD FLOODING OVER CULTIVATED LAND ON
OUTSIDE RIGHT BANK CAN BE EXPECTED. MINOR FLOODING OCCURS ALONG
LEFT BANK WHERE OVERFLOW BEGINS AT 24.7 FT.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
TOWANDA 22.0 23.2 WED 1 PM 25.8 9.4 5.0
$$
KSC015-035-100712-
/O.EXT.KICT.FL.W.0013.000000T0000Z-100611T1815Z/
/AGSK1.2.ER.100609T2158Z.100610T1800Z.100611T0615Z.NO/
212 PM CDT WED JUN 9 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER NEAR AUGUSTA.
* AT 2:00 PM WEDNESDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 26.4 FEET BY EARLY THURSDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...FLOOD WATERS BEGIN TO FLOW OVER SOUTHWEST
70TH STREET JUST TO THE EAST OF THE RIVER BRIDGE AND ALSO ACROSS
SOUTHWEST 60TH STREET NEAR THE RIVER BRIDGE LOCATED ABOUT 2 MILES
NORTHWEST OF TOWN.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
AUGUSTA 21.0 18.5 WED 2 PM 25.3 12.3 6.6
$$394
WGUS83 KICT 100713
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
213 AM CDT THU JUN 10 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WHITEWATER RIVER NEAR AUGUSTA AFFECTING BUTLER AND COWLEY COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WHITEWATER RIVER AT TOWANDA AFFECTING BUTLER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC015-101913-
/O.CON.KICT.FL.W.0012.000000T0000Z-100611T0954Z/
/TOWK1.2.ER.100609T1510Z.100610T0300Z.100610T2154Z.NO/
213 AM CDT THU JUN 10 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER AT TOWANDA.
* AT 1:00 AM THURSDAY THE STAGE WAS 25.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...WIDESPREAD FLOODING OVER CULTIVATED LAND ON
OUTSIDE RIGHT BANK CAN BE EXPECTED. MINOR FLOODING OCCURS ALONG
LEFT BANK WHERE OVERFLOW BEGINS AT 24.7 FT.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
TOWANDA 22.0 25.8 THU 01 AM 9.4 5.0 3.3
$$
KSC015-035-101913-
/O.EXT.KICT.FL.W.0013.000000T0000Z-100611T1808Z/
/AGSK1.2.ER.100610T0039Z.100610T1800Z.100611T0608Z.NO/
213 AM CDT THU JUN 10 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER NEAR AUGUSTA.
* AT 2:00 AM THURSDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY
MORNING.
* IMPACT...AT 24.0 FEET...FLOOD WATERS BEGIN TO FLOW OVER SOUTHWEST
70TH STREET JUST TO THE EAST OF THE RIVER BRIDGE AND ALSO ACROSS
SOUTHWEST 60TH STREET NEAR THE RIVER BRIDGE LOCATED ABOUT 2 MILES
NORTHWEST OF TOWN.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
AUGUSTA 21.0 21.5 THU 02 AM 12.5 6.7 5.6
$$
BK770
WGUS83 KICT 101310
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 AM CDT THU JUN 10 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WHITEWATER RIVER AT TOWANDA AFFECTING BUTLER COUNTY.
WHITEWATER RIVER NEAR AUGUSTA AFFECTING BUTLER AND COWLEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC015-110110-
/O.EXT.KICT.FL.W.0012.000000T0000Z-100611T0848Z/
/TOWK1.2.ER.100609T1510Z.100610T0300Z.100610T2048Z.NO/
810 AM CDT THU JUN 10 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER AT TOWANDA.
* AT 7:00 AM THURSDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...WIDESPREAD FLOODING OVER CULTIVATED LAND ON
OUTSIDE RIGHT BANK CAN BE EXPECTED. MINOR FLOODING OCCURS ALONG
LEFT BANK WHERE OVERFLOW BEGINS AT 24.7 FT.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
TOWANDA 22.0 25.1 THU 7 AM 9.3 4.9 3.2
$$
KSC015-035-110110-
/O.EXT.KICT.FL.W.0013.000000T0000Z-100611T1612Z/
/AGSK1.2.ER.100610T0039Z.100610T1800Z.100611T0412Z.NO/
810 AM CDT THU JUN 10 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER NEAR AUGUSTA.
* AT 7:45 AM THURSDAY THE STAGE WAS 23.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY THIS
AFTERNOON THEN WILL BEGIN TO RECEDE AND FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 24.0 FEET...FLOOD WATERS BEGIN TO FLOW OVER SOUTHWEST
70TH STREET JUST TO THE EAST OF THE RIVER BRIDGE AND ALSO ACROSS
SOUTHWEST 60TH STREET NEAR THE RIVER BRIDGE LOCATED ABOUT 2 MILES
NORTHWEST OF TOWN.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
AUGUSTA 21.0 23.7 THU 8 AM 12.8 7.1 5.9
$$300
WGUS83 KICT 101906
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
206 PM CDT THU JUN 10 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
WHITEWATER RIVER AT TOWANDA AFFECTING BUTLER COUNTY.
WHITEWATER RIVER NEAR AUGUSTA AFFECTING BUTLER AND COWLEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC015-110706-
/O.EXT.KICT.FL.W.0012.000000T0000Z-100611T0850Z/
/TOWK1.2.ER.100609T1510Z.100610T0300Z.100610T2050Z.NO/
206 PM CDT THU JUN 10 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER AT TOWANDA.
* AT 1:00 PM THURSDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...WIDESPREAD FLOODING OVER CULTIVATED LAND ON
OUTSIDE RIGHT BANK CAN BE EXPECTED. MINOR FLOODING OCCURS ALONG
LEFT BANK WHERE OVERFLOW BEGINS AT 24.7 FT.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
TOWANDA 22.0 24.3 THU 01 PM 9.3 4.9 3.2
$$
KSC015-035-110706-
/O.EXT.KICT.FL.W.0013.000000T0000Z-100611T1550Z/
/AGSK1.2.ER.100610T0039Z.100610T1845Z.100611T0350Z.NO/
206 PM CDT THU JUN 10 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITEWATER RIVER NEAR AUGUSTA.
* AT 1:45 PM THURSDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST AND WILL CONTINUE TO FALL TO
BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 24.0 FEET...FLOOD WATERS BEGIN TO FLOW OVER SOUTHWEST
70TH STREET JUST TO THE EAST OF THE RIVER BRIDGE...AND ALSO ACROSS
SOUTHWEST 60TH STREET NEAR THE RIVER BRIDGE LOCATED ABOUT 2 MILES
NORTHWEST OF TOWN.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
AUGUSTA 21.0 25.1 THU 02 PM 12.1 6.5 5.4
$$384
WGUS83 KICT 111436
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
936 AM CDT FRI JUN 11 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
WHITEWATER RIVER NEAR AUGUSTA AFFECTING BUTLER AND COWLEY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC015-035-111506-
/O.CAN.KICT.FL.W.0013.000000T0000Z-100611T1800Z/
/AGSK1.2.ER.100610T0039Z.100610T1845Z.100611T1016Z.NO/
936 AM CDT FRI JUN 11 2010
THE FLOOD WARNING IS CANCELLED FOR
THE WHITEWATER RIVER NEAR AUGUSTA.
* AT 9:15 AM FRIDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:16 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.9 FEET BY SATURDAY
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
AUGUSTA 21.0 17.5 FRI 09 AM 6.9 5.8 5.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:54 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 9, 6:54 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 654 AM CDT WED JUN 9 2010 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COMPLEX OF THUNDERSTORMS OVER THE SOUTHEASTERN HALF OF KS WILL SLOWLY DIMINISH DURING THE MORNING HOURS...AS LIFT AND MOISTURE TRANSPORT CONTINUES OVER AREAS ALONG THE KS/OK BORDER. SO WILL KEEP A VCTS GOING FOR KICT/KCNU AND KHUT FOR THE MORNING HOURS. THIS LARGE AREA OF CONVECTION WILL LEAD TO SOME MVFR CEILINGS AS WELL FOR THE MORNING. RENEWED SHRA/TSRA STILL POSSIBLE FOR THE KICT/KCNU TAF SITES FOR THE LATE AFTERNOON HOURS....AS LIFT AND LOW LEVEL MOISTURE CONTINUES TO BE TRANSPORTED OVER THE TOP OF THIS NEARLY STATIONARY BOUNDARY. TSRA CHANCES LOOK TO COME TO AN END AFTER 00Z/THU AS BOUNDARY BEGINS TO LIFT BACK TO THE NORTH AS A WARM FRONT AND WARMER AIR IN THE MID LEVELS CAP OFF ANY MORE PRECIP CHANCES. KETCHAM && .PREV DISCUSSION... /ISSUED 346 AM CDT WED JUN 9 2010/ DISCUSSION... FORECAST CONCERNS...WILL BE THE CONVECTION CHANCES AND PRECIPITATION AMOUNTS ACROSS SOUTH CENTRAL KS TODAY AND ACROSS THE AREA TONIGHT AS WELL AS THE CONVECTION CHANCES ON SATURDAY. SYNOPSIS: AN UPPER LEVEL SHORTWAVE MOVED ACROSS MN/WI WHICH HELPED MOVE THE FRONT ACROSS SOUTH CENTRAL KS AND INTO SOUTHEAST KS. STORMS FIRED OFF OF THIS FRONTAL SYSTEM BEGINNING IN THE AFTERNOON AND HAVE LASTED INTO THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL AND DAMAGING WINDS WHERE THE MAIN THREATS. THIS BOUNDARY APPEARS TO BE QUITE STATIONARY FOR THE TIME BEING. STRONG STORMS HAVE CONTINUED TO MOVE ACROSS SOUTH CENTRAL AND INTO SOUTH EAST KANSAS. STRONG CONVERGENCE IS STILL NOTED IN THE PROFILERS...STRONG MOISTURE TRANSPORT OVER THE SYSTEM AS WELL AS A GOOD AMOUNT OF INSTABILITY IS HELPING FEED THE STORMS. LOOKING AT THE BULK SHEAR AND CORFIDI VECTORS...THESE STORMS WILL CONTINUE TO TREK ACROSS SOUTHEAST KANSAS FOR THE REMAINDER OF THE NIGHT. RECENT RADAR IMAGERY SHOWS THAT THE STORMS HAVE BEGUN TO BACKBUILD ACROSS SOUTH CENTRAL KS. HAVE INCREASED POPS ACROSS THE AREA TO TREND TOWARDS THE CURRENT PRECIPITATION. TODAY AND TONIGHT: WITH THE CURRENT PRECIPITATION AMOUNTS THAT HAVE FALLEN AS WELL AS THE CHANCE OF REDEVELOPMENT ACROSS THE SAME AREA TODAY DECIDED TO HOIST A FLOOD WATCH FOR PARTS OF SOUTH CENTRAL AND ALL OF SOUTHEAST KANSAS UNTIL 7PM. SEVERAL MODELS HAVE INDICATED THAT THE FRONTAL POSITION WILL DRAPE ACROSS SOUTHEAST KANSAS WHERE STORMS WILL STILL LINGER. THROUGHOUT THE DAY...APPEARS THAT MOISTURE WILL RETURN AND THIS FRONTAL BOUNDARY WILL WEAKEN SIGNIFICANTLY AND PUSH NORTHWARD. BELIEVE WITH A MODEST AMOUNT OF CAPE AND VERY LITTLE CIN COULD SEE A STORM OF TWO DEVELOP ALONG THE MOISTURE GRADIENT. HOWEVER WARM 700 MB TEMPS WILL QUICKLY MOVE INTO THE AREA AND CAP THE ENVIRONMENT OVERNIGHT. THE NAM SHOWS A POSSIBLE MCS DEVELOPING IN WESTERN KANSAS AND MOVING ACROSS THE FORECAST AREA AFTER MIDNIGHT. AS PREV FORECAST ALLUDED...A STRONG CAP WILL BE IN PLACE OVER MOST OF THE AREA. BELIEVE THAT THE MCS WILL STAY TO THE NORTH...PERHAPS CLIP CENTRAL KS. KEPT THE PREV FORECASTERS POPS IN CASE THE SYSTEM DOES TAKE A SOUTHEAST TRACK. THURSDAY - SATURDAY NIGHT: THURSDAY INTO FRIDAY LOOKS LIKE THE AREA WILL DRY OUT FOR A LITTLE BIT BEFORE THE NEXT FRONTAL SYSTEM PASSES THROUGH SATURDAY. HOWEVER BOTH THE NAM/GFS/ECMWF ARE IN GOOD AGREEMENT OF A TROPICAL/SUBTROPICAL LOW COMING OUT OF THE GULF AND TREK ACROSS TEXAS AND UP INTO MO. THE PLACEMENT OF THIS SYSTEM COULD EFFECT SOUTHEAST KANSAS...THEREFORE LEFT 20 POPS. UPPER 90S WILL MAKE THERE WAY BACK INTO THE FORECAST AS THE UPPER LEVEL TROUGH CONTINUES ITS TRANSITION FROM ZONAL FLOW TO RIDGING OVER THE AREA. WITH THE HEIGHTS RISING AND STRONG WARM AIR ALOFT...25C AT 850MB...SEEMS REASONABLE FOR CENTRAL AND SOUTHEAST KANSAS TO REACH BETWEEN 94-97F. UPPER LEVEL LOW WILL UNDERGO CYCLOGENESIS ON FRIDAY AND SLOWLY MOVE INTO THE FORECAST AREA ON SATURDAY. A SURFACE BOUNDARY WILL SET UP ACROSS CENTRAL KS AND MOVE THROUGH THE AREA DURING THE AFTERNOON AND EVENING HOURS. LARGE AMOUNTS OF CAPE...AROUND 3500J/KG...ABOUT 25KTS IN THE SHEAR VECTORS....AS WELL AS VERY LITTLE CIN...WILL AID IN THUNDERSTORM DEVELOPMENT WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. DUNTEN AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU ISENTROPIC LIFT ALONG THE 310K SURFACE AND LOCAL PROFILERS SHOWS A GENESIS AREA FOR NUMEROUS SHOWERS AND THUNDERSTORMS NEAR SLN...WITH ACTIVITY THEN TRAINING TO THE EAST WHICH COULD CAUSE REDUCED VISIBILITIES DUE TO HEAVY RAINFALL. THE TAF SITES MOST AT RISK DURING THE OVERNIGHT HOURS FOR THUNDERSTORMS ARE ICT/CNU. SCATTERED SHOWERS AND STORMS WILL CONTINUE TO LINGER DURING THE MORNING HOURS ON WEDNESDAY...WITH EASTERLY WINDS AND POSSIBLE MVFR CIGS EARLY IN THE MORNING. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 86 70 91 73 / 30 10 10 10 HUTCHINSON 85 70 90 73 / 20 10 10 10 NEWTON 86 70 89 73 / 20 10 10 10 ELDORADO 86 70 90 73 / 30 10 10 10 WINFIELD-KWLD 89 71 90 73 / 40 10 10 10 RUSSELL 86 69 94 71 / 20 30 10 10 GREAT BEND 85 69 92 72 / 20 20 10 10 SALINA 85 70 93 73 / 20 30 10 10 MCPHERSON 85 70 91 73 / 20 20 10 10 COFFEYVILLE 87 72 91 74 / 40 20 10 10 CHANUTE 86 70 90 73 / 30 20 10 10 IOLA 85 70 90 72 / 30 20 10 10 PARSONS-KPPF 87 71 90 73 / 40 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR KSZ052-053-068>072-083- 092>096-098>100. &&
Hazardous weather outlook, Jun 9, 5:06 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 506 AM CDT WED JUN 9 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-101015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 506 AM CDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TO LINGER OVER PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS THIS MORNING. THE MAIN RISK FROM THIS ACTIVITY WILL BE HEAVY RAINFALL AND FLOODING...ESPECIALLY FOR LOCATIONS THAT WITNESSED HEAVY RAIN DURING YESTERDAYS STORMS. THERE IS A SLIGHT CHANCE FOR STORMS TO DEVELOP THIS AFTERNOON NORTH OF A LINE FROM GREAT BEND DOWN TO INDEPENDENCE. THE MAIN THREAT WILL BE NICKEL SIZE HAIL AND 50 MPH WINDS. THE CHANCE FOR THUNDERSTORMS INCREASES DURING THE OVERNIGHT HOURS FOR CENTRAL KANSAS WITH 50 MPH WINDS...NICKEL SIZE HAIL...AND LOCALLY HEAVY RAINFALL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES VALUES MAY REACH ABOVE 100 ON FRIDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS. ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO THE REGION OVER THE WEEKEND. THIS WILL CAUSE ADDITIONAL THUNDERSTORMS...MAINLY ON SATURDAY NIGHT THROUGH MONDAY. AT THIS TIME STRONG TO SEVERE STORMS APPEAR POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP DUNTEN
In the hours before
Local storm report, Jun 9, 6:22 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HEAVY RAIN 4 ENE LEON 37.72N 96.73W
06/09/2010 M3.70 INCH BUTLER KS TRAINED SPOTTER
TRAINED SPOTTER MEASURES 3.7 INCHES OF RAIN SINCE TUESDAY
EVENING AND STILL RAINING.
&&
VJPLocal storm report, Jun 9, 7:00 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
700 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM HEAVY RAIN 9 N EUREKA 37.95N 96.29W
06/09/2010 M6.50 INCH GREENWOOD KS PUBLIC
PUBLIC MEASURES 6.5 INCHES OF RAIN IN THE LAST 12 HOURS.
&&
VJPLocal storm report, Jun 9, 7:02 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 AM HEAVY RAIN 5 SSE NEWTON AIRPORT 38.00N 97.25W
06/09/2010 M4.42 INCH HARVEY KS TRAINED SPOTTER
SINCE MIDNIGHT.
&&
BDKLocal storm report, Jun 9, 7:07 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
707 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM HEAVY RAIN POTWIN 37.94N 97.02W
06/09/2010 M4.14 INCH BUTLER KS CO-OP OBSERVER
COOP OBSERVER MEASURES 4.14 INCHES OF RAIN THAT STARTED
AT 4PM ON TUESDAY.
&&
VJPLocal storm report, Jun 9, 7:17 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM HEAVY RAIN POTWIN 37.94N 97.02W
06/09/2010 M5.02 INCH BUTLER KS PUBLIC
COCORAHS OBSERVER MEASURES 5.02 INCHES OF RAIN.
&&
VJPLocal storm report, Jun 9, 7:51 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
751 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 8 SE PEABODY 38.09N 97.00W
06/08/2010 M1.00 INCH MARION KS BROADCAST MEDIA
A VIEWER PHOTO WAS RECEIVED BY KSN OF QUARTER SIZE HAIL.
0510 PM HAIL 4 SW BURNS 38.05N 96.94W
06/08/2010 E1.00 INCH BUTLER KS EMERGENCY MNGR
0515 PM TSTM WND GST BURNS 38.09N 96.89W
06/08/2010 E50.00 MPH MARION KS TRAINED SPOTTER
0516 PM HAIL 1 S BURNS 38.08N 96.89W
06/08/2010 E0.50 INCH BUTLER KS CO-OP OBSERVER
0520 PM TSTM WND GST 1 S BURNS 38.08N 96.89W
06/08/2010 E70.00 MPH BUTLER KS TRAINED SPOTTER
ALSO REPORTED HEAVY RAIN.
0524 PM TSTM WND GST 2 S BURNS 38.06N 96.89W
06/08/2010 M62.00 MPH BUTLER KS STORM CHASER
0526 PM HAIL 1 W NEWTON 38.04N 97.36W
06/08/2010 E0.88 INCH HARVEY KS PUBLIC
0528 PM HAIL BURNS 38.09N 96.89W
06/08/2010 E0.50 INCH MARION KS TRAINED SPOTTER
0541 PM HAIL S NEWTON 38.04N 97.34W
06/08/2010 E0.88 INCH HARVEY KS TRAINED SPOTTER
0707 PM HAIL BENTON 37.79N 97.11W
06/08/2010 E1.00 INCH BUTLER KS TRAINED SPOTTER
0746 PM TSTM WND GST YATES CENTER 37.87N 95.74W
06/08/2010 E50.00 MPH WOODSON KS LAW ENFORCEMENT
0800 PM TSTM WND GST 5 W BASSETT 37.91N 95.51W
06/08/2010 E50.00 MPH ALLEN KS TRAINED SPOTTER
0802 PM TSTM WND GST 5 W IOLA 37.93N 95.49W
06/08/2010 E50.00 MPH ALLEN KS PUBLIC
ALSO REPORTED HEAVY RAINFALL.
0816 PM HEAVY RAIN 9 NW EUREKA 37.91N 96.41W
06/08/2010 M2.80 INCH GREENWOOD KS TRAINED SPOTTER
RAINFALL FELL WITHIN AN HOUR.
0825 PM HAIL 5 W EUREKA 37.82N 96.38W
06/08/2010 E0.88 INCH GREENWOOD KS EMERGENCY MNGR
0825 PM TSTM WND GST 5 W EUREKA 37.82N 96.38W
06/08/2010 E60.00 MPH GREENWOOD KS EMERGENCY MNGR
0845 PM TSTM WND DMG 2 N HUMBOLDT 37.84N 95.44W
06/08/2010 ALLEN KS LAW ENFORCEMENT
5 RURAL TELEPHONE POLES WERE KNOCKED DOWN.
1230 AM FLASH FLOOD MADISON 38.13N 96.14W
06/09/2010 GREENWOOD KS LAW ENFORCEMENT
HIWAY 58 NEAR MADISON IS IMPASSIBLE DUE TO HIGH WATER.
1237 AM FLASH FLOOD YATES CENTER 37.87N 95.74W
06/09/2010 WOODSON KS LAW ENFORCEMENT
WIDESPEAD STREET FLOODING IN TOWN. HIGHWAY 54 WAS CLOSED
FOR AWHILE BUT HAS REOPENED.
1245 AM HAIL MADISON 38.13N 96.14W
06/09/2010 E0.88 INCH GREENWOOD KS EMERGENCY MNGR
0100 AM FLASH FLOOD MADISON 38.13N 96.14W
06/09/2010 GREENWOOD KS EMERGENCY MNGR
WATER WAS A FOOT TO A FOOT AND A HALF DEEP IN TOWN, BUT
WATER HAS SUBSIDED.
0210 AM TSTM WND DMG PARSONS 37.34N 95.27W
06/09/2010 LABETTE KS LAW ENFORCEMENT
DELAYED REPORT...VERY LARGE TREE HAS FALLEN ON A HOUSE.
REPORTS OF HOUSE DAMAGE AND SEVERAL UPROOTED TREES. POWER
IS ALSO OUT IN THE CITY.
0318 AM FLOOD EL DORADO 37.82N 96.86W
06/09/2010 BUTLER KS LAW ENFORCEMENT
STREET FLOODING REPORTED IN TOWN.
0332 AM FLASH FLOOD EUREKA 37.82N 96.29W
06/09/2010 GREENWOOD KS LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
0501 AM HEAVY RAIN EUREKA 37.82N 96.29W
06/09/2010 E4.97 INCH GREENWOOD KS MESONET
IN THE LAST 12 HOURS.
0501 AM HEAVY RAIN SEDAN 37.13N 96.18W
06/09/2010 M2.20 INCH CHAUTAUQUA KS CO-OP OBSERVER
SINCE MIDNIGHT.
0600 AM HEAVY RAIN BENTON 37.79N 97.11W
06/09/2010 M3.18 INCH BUTLER KS TRAINED SPOTTER
SINCE TUESDAY EVENING.
0620 AM HEAVY RAIN 4 ENE LEON 37.72N 96.73W
06/09/2010 M3.70 INCH BUTLER KS TRAINED SPOTTER
TRAINED SPOTTER MEASURES 3.7 INCHES OF RAIN SINCE TUESDAY
EVENING AND STILL RAINING.
0657 AM HEAVY RAIN 9 N EUREKA 37.95N 96.29W
06/09/2010 M6.50 INCH GREENWOOD KS PUBLIC
PUBLIC MEASURES 6.5 INCHES OF RAIN IN THE LAST 12 HOURS.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:54 PM CDT | Areal Flood Warning | ICT | Greenwood, Woodson | 5 hr |
| Jun 8, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 63 min |
| Jun 8, 8:31 PM CDT | Areal Flood Warning | ICT | Butler | 3 hr |
| Jun 8, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 62 min |
| Jun 8, 9:09 PM CDT | Areal Flood Warning | ICT | Allen | 7 hr |
| Jun 8, 11:24 PM CDT | Flash Flood Warning | ICT | Chase, Greenwood, Woodson | 7 hr |
| Jun 9, 12:53 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 9 hr |
| Jun 9, 1:18 AM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 35 hr |
| Jun 9, 2:17 AM CDT | River Flood Warning | ICT | Chase, Lyon | 30 hr |
| Jun 9, 2:43 AM CDT | Areal Flood Warning | ICT | Butler, Harvey | 19 hr |
| Jun 9, 4:02 AM CDT | Flood Watch | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 10 more | 9 hr |
| Jun 9, 5:00 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk | 5 hr |
| Jun 9, 6:29 AM CDT | Flash Flood Warning | ICT | Chase, Greenwood, Woodson | 7 hr |
| Jun 9, 7:20 AM CDT | Areal Flood Warning | ICT | Cowley | 5 hr |
| Jun 9, 8:33 AM CDT | River Flood Warning | ICT | Labette, Neosho | 30 hr |
| Jun 9, 8:33 AM CDT | River Flood Warning | ICT | Labette | 48 hr |
| Jun 9, 8:33 AM CDT | River Flood Warning | ICT | Allen, Neosho | 30 hr |
| Jun 9, 8:33 AM CDT | River Flood Warning | ICT | Neosho | 24 hr |
| Jun 9, 8:41 AM CDT | River Flood Warning | ICT | Butler | 43 hr |
| Jun 9, 8:51 AM CDT | River Flood Warning | ICT | Butler, Cowley | 17 hr |
| Jun 9, 8:51 AM CDT | River Flood Warning | ICT | Butler, Cowley | 71 hr |
| Jun 9, 8:51 AM CDT | River Flood Warning | ICT | Cowley | 49 hr |
| Jun 9, 8:58 AM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| Jun 9, 9:50 AM CDT | Areal Flood Warning | ICT | Chautauqua | 6 hr |
| Jun 9, 1:09 PM CDT | Areal Flood Warning | ICT | Chase, Greenwood, Woodson | 46 hr |
Nearby
River Flood Warnings in Kansas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.